# SDR REXA2022011900089

- Difficulty date: December 15, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690373861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

SEAT TRACK AT FS986-FS1000 AT LBL9 HAS MULTIPLE SPOTS OF CORROSION	LOCATED & DRILLED UP NEW SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01 & 51-40-11-001-001-A01.
